Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 313, NWS Fort Worth, TX

December 19, 2012Rains County, Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Dec 19, 2012, 10:07 PM CST for Rains County, Van Zandt County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 19, 2012, 10:07 PM CST (04:07 UTC)
Expired
Dec 19, 2012, 10:50 PM CST
In force
43 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Rains County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 138 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 19, 10:17 PM CSTTSTM WND DMGEdgewood, TXSTORMS DAMAGED 3 HOMES...2 BARNS...GAS STATION AND TIRE STORE IN EDGEWOOD. EXACT DAMAGE UNKN AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 19, 9:56 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1492 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WUUS54 KFWD 200407
SVRFWD
TXC379-467-200500-
/O.NEW.KFWD.SV.W.0313.121220T0407Z-121220T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 PM CST WED DEC 19 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RAINS COUNTY IN NORTHEAST TEXAS...
  NORTHERN VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 1100 PM CST

* AT 1007 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 3
  MILES WEST OF WILLS POINT...MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EDGEWOOD...CANTON AND EAST TAWAKONI AROUND 1015 PM...
  FRUITVALE AROUND 1020 PM...
  GRAND SALINE AND EMORY AROUND 1025 PM...
  VAN AROUND 1030 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3248 9608 3283 9608 3284 9595 3287 9599
      3299 9595 3298 9567 3293 9565 3273 9563
      3269 9559 3250 9559
TIME...MOT...LOC 0407Z 261DEG 47KT 3270 9600

$$


CAVANAUGH
2 follow-up statements
650 
WWUS54 KFWD 200439
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1039 PM CST WED DEC 19 2012

TXC379-200449-
/O.CAN.KFWD.SV.W.0313.000000T0000Z-121220T0500Z/
RAINS TX-
1039 PM CST WED DEC 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR RAINS COUNTY IS CANCELLED...

THE LINE OF STORMS THAT PROMPTED THE WARNING HAVE MOVED EAST OUT OF 
RAINS COUNTY.

LAT...LON 3249 9600 3263 9579 3272 9564 3272 9562
      3269 9559 3250 9559
TIME...MOT...LOC 0439Z 267DEG 41KT 3263 9561

$$

TXC467-200500-
/O.CON.KFWD.SV.W.0313.000000T0000Z-121220T0500Z/
VAN ZANDT TX-
1039 PM CST WED DEC 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR CENTRAL VAN ZANDT COUNTY...

AT 1039 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF GRAND SALINE...
MOVING EAST AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3249 9600 3263 9579 3272 9564 3272 9562
      3269 9559 3250 9559
TIME...MOT...LOC 0439Z 267DEG 41KT 3263 9561

$$


CAVANAUGH
540 
WWUS54 KFWD 200450
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 PM CST WED DEC 19 2012

TXC467-200459-
/O.CAN.KFWD.SV.W.0313.000000T0000Z-121220T0500Z/
VAN ZANDT TX-
1050 PM CST WED DEC 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VAN ZANDT COUNTY IS
CANCELLED...

AT 1049 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN 
CANCELLED.  A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHERN VAN ZANDT COUNTY UNTIL 1100 PM CST.

LAT...LON 3249 9600 3263 9579 3272 9564 3272 9562
      3269 9559 3250 9559
TIME...MOT...LOC 0449Z 267DEG 41KT 3255 9567

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 19, 6:47 PM CST, 3 hours 20 minutes earlier.

Area forecast discussion, Dec 19, 6:47 PM CST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CST WED DEC 19 2012

.UPDATE...
HAVE UPDATED THE FORECAST TO INCLUDE HIGHER POPS ACROSS ROUGHLY
THE EASTERN HALF OF THE AREA. 0Z SOUNDING AND MORE RECENT ACARS
DATA SHOWS VERY IMPRESSIVE DYNAMIC LIFT IS OCCURRING OVER THE AREA
RIGHT NOW. THE CAP HAS BEEN ESSENTIALLY ERODED AND PARCELS JUST
ABOVE THE SURFACE ARE CONDITIONALLY UNSTABLE. MOISTURE REMAINS A
LIMITING FACTOR...BUT GIVEN THE DYNAMIC SUPPORT FOR LIFT AND THE
STRONG CONVERGENCE ALONG THE FRONTAL BOUNDARY...WE SHOULD SEE
CONVECTION FIRE ALONG THE FRONT AS IT REACHES A GAINESVILLE TO DFW
TO LAMPASAS LINE. CONVECTION WILL LIKELY FILL INTO A BROKEN OR
SOLID LINE ALONG THE FRONT AS IT MOVES THROUGH THE EASTERN ZONES
WHERE WE HAVE BUMPED UP POPS TO 40 PERCENT. SEVERE THREAT IS A BIT
AMBIGUOUS GIVEN LIMITED INSTABILITY VALUES...BUT SHEAR WILL BE
STRONG AND STORMS ALONG THE FRONT MAY BRING STRONG WINDS ALOFT
DOWN TO THE SURFACE. TR.92

&&

.AVIATION...
A DRYLINE STRETCHES FROM A DEEP SURFACE LOW OVER NORTHERN OK
SOUTHWARD TO JUST WEST OF NORTH TEXAS. AHEAD OF THE
BOUNDARY...SOUTH WINDS HAVE DECREASED WITH THE SETTING SUN TO
MAINLY IN THE 15-20 KT RANGE. WE SHOULD SEE THE DRYLINE MAKE A
PUSH TO THE EAST THIS EVENING AS A STRONG UPPER LOW MIGRATES EAST
ACROSS THE PLAINS. WILL CONTINUE WITH THE WIND SHIFT TO THE WEST
IN THE METROPLEX AT 04Z AND WACO AT 05Z...WITH SUSTAINED SPEEDS
INCREASING TO AROUND 20KTS. A STRONG COLD FRONT CURRENTLY DRIVING
SOUTHEAST THROUGH WESTERN OK AND NORTHWEST TX WILL QUICKLY FOLLOW
THE DRYLINE...BRINGING MORE OF A NORTHWESTERLY COMPONENT TO THE
SURFACE WINDS AND EVEN HIGHER SPEEDS. WILL INDICATE FROPA AT 06Z
AND KEEP AN EYE ON THE BOUNDARY AS IT APPROACHES THIS EVENING.
THERE COULD BE A FEW ISOLATED SHOWERS WITH THE FRONT BUT AT THIS
TIME IT APPEARS THAT THE BEST POTENTIAL FOR PRECIP WILL BE WELL
EAST OF THE TAF SITES.

FOR DFW...CROSS WIND ISSUES WILL BE PREVALENT THROUGH MOST OF THE
NIGHT. WINDS WILL REMAIN GUSTY DURING THE DAY THURSDAY BUT SHOULD
BE AROUND 10KT LESS THAN THE UPCOMING OVERNIGHT PERIOD. WINDS WILL
SUBSIDE THURSDAY EVENING AS HIGH PRESSURE BUILDS IN FROM THE WEST.

30

&&

.PREV UPDATE...
.UPDATE...
HAVE EXPIRED THE WIND ADVISORY THAT WAS IN EFFECT OVER THE SOUTH
CENTRAL ZONES. ANOTHER WIND ADVISORY REMAINS IN EFFECT FOR ALL OF
NORTH TEXAS FOR THE STRONG NORTHWEST WINDS BEHIND THE FRONT
TONIGHT. THESE WINDS TONIGHT WILL BE STRONGER THAN TODAY...WITH
GUSTS OVER THE NORTHWEST ZONES LIKELY PUSHING 45-50 MPH...TAPERING
DOWN TO 35-40 MPH GUSTS OVER THE SOUTHEAST ZONES. OTHERWISE HAVE
PULLED THE RED FLAG WARNING EARLY AS WINDS HAVE DIMINISHED WITH
THE LOSS OF HEATING.

NO OTHER SIGNIFICANT CHANGES TO THE FORECAST...BUT MADE SOME
UPDATES TO THE HOURLY GRIDS TO SHOW THE SHARP CHANGES WITH THE
DRY LINE AND COLD FRONT LATER TONIGHT.

OF NOTE IS THE HRRR DEVELOPING RAIN ALONG THE FRONT FARTHER TO THE
WEST...POSSIBLE AFFECTING THE I-35 CORRIDOR THIS EVENING. MAY HAVE
TO PULL THE POPS BACK TO THE WEST...BUT WILL AWAIT THE FULL 0Z
FWD SOUNDING AND LOOK OVER A FEW MORE THINGS BEFORE TOUCHING THE
POP FORECAST. A PRELIM LOOK AT THE 0Z SOUNDING DOES SHOW THE CAP
HAS BEEN LIFTED AND REMOVED FROM THE AREA.

TR.92

&&

.SHORT TERM...
DESPITE PERSISTENT CLOUD COVER AND THE WEAK DECEMBER SUN...THE
DROUGHT-PARCHED GROUND ALLOWED TEMPS TO SOAR TO RECORD HIGHS AT
BOTH DFW AND WACO. THIS OCCURRED WITH DUE SOUTH WINDS AND
AFTERNOON DEW POINTS NEAR 60F. (DFW SET ITS RECORD BEFORE NOON.)

DESPITE CONSIDERABLE LIFT WITH THIS POTENT STORM SYSTEM...MOISTURE
REMAINS VERY SHALLOW. THERE WILL BE A BRIEF WINDOW FOR CONVECTION
IN FAR EASTERN ZONES...WITH THE FLOW QUICKLY VEERING THIS EVENING.

DRIER AIR HAS MIXED TO THE SURFACE IN FAR WESTERN ZONES...BUT THE
DRYLINE REMAINS TO THE WEST. AT 3 PM...ABILENE (KABI) HAD A DEW
POINT OF 47 WHILE 50 MILES TO THE WEST IN SWEETWATER (KSWW) THE
DEW POINT WAS 19. BLOWING DUST CONTINUES ACROSS THE HIGH PLAINS OF
WEST TEXAS...WHERE WINDS HAVE GUSTED TO 60 MPH. A COLD FRONT HAS
NOW ENTERED THE PANHANDLE AND WILL CONTINUE DRIVING SOUTH. THE
DRYLINE WILL REACH THE I-35 THIS EVENING...WITH THE FRONT QUICKLY
OVERTAKING IT. THE ENTIRE CWA WILL BE UNDER A WIND ADVISORY BY THE
06-12Z (MIDNIGHT-6 AM CST) TIME FRAME. SUSTAINED WIND SPEEDS WILL
OCCASIONALLY TOP 30 MPH...WITH PEAK GUSTS IN EXCESS OF 40 MPH.

LIGHT WINDS THURSDAY NIGHT WILL ALLOW TEMPERATURES TO PLUMMET
AREAWIDE. A HARD FREEZE WILL OCCUR FRIDAY MORNING...WITH LOWS
DIPPING INTO THE TEENS IN LOW-LYING AND OTHER OUTLYING AREAS.

25

&&

.LONG TERM...
GUIDANCE CONTINUES TO SUGGEST A WEAK SHORTWAVE WILL SWING THROUGH
THE SOUTHERN PLAINS CHRISTMAS EVE...WELL IN ADVANCE OF THE STORM
SYSTEM STILL IN THE NORTH PACIFIC. THIS WILL FORCE A WEAK FRONTAL
BOUNDARY INTO NORTH TEXAS...BUT THE ARCTIC PUSH WILL NOT OCCUR
UNTIL TUESDAY NIGHT. THE POTENTIAL REMAINS FOR LINGERING
PRECIPITATION WELL BEHIND THE ARCTIC INTRUSION...SUPPORTED BY BOTH
THE ECMWF AND CANADIAN. THE OPERATIONAL GFS IS CURRENTLY LESS
FAVORABLE...BUT ENSEMBLE MEMBER SPREAD REMAINS TOO LARGE TO HAVE
CONFIDENCE IN ONE SINGLE SOLUTION. THE AFTERNOON PACKAGE ENDS
PRECIPITATION DURING CHRISTMAS DAY WELL BEFORE TEMPERATURES ARE
COLD ENOUGH TO SUPPORT SNOW.

25

&&

FIRE WEATHER DANGER IS EXPECTED TO BE VERY HIGH ACROSS ALL OF
NORTH AND CENTRAL TEXAS THURSDAY...WITH SLIGHTLY LOWER FIRE
WEATHER DANGER ON FRIDAY.

ON THURSDAY...WINDS ARE EXPECTED TO REMAIN OUT OF THE NORTHWEST AT
20 TO 25 MPH WITH GUSTS TO 35 MPH. AFTERNOON RELATIVE HUMIDITY
VALUES WILL FALL BELOW 25 PERCENT FOR ALL OF NORTH TEXAS...WITH
AFTERNOON RH VALUES FALLING TO 15 PERCENT WEST OF INTERSTATE 35.
THE COMBINATION OF WINDS AND LOW RH MAKES IT NEARLY CERTAIN TO
VERIFY RED FLAG WARNING CONDITIONS ACROSS ALL OF NORTH TX
TOMORROW. WE DID NOT ISSUE A FIRE WEATHER WATCH TODAY THOUGH
BECAUSE HIGH TEMPERATURES ON THURSDAY ARE ONLY EXPECTED TO TOP OUT
IN THE MID 50S. THESE COOL TEMPERATURES WILL HELP KEEP FUEL
TEMPERATURES DOWN WHICH DOES NOT SUPPORT ERRATIC OR CRITICAL FIRE
BEHAVIOR BECAUSE LOW FUEL TEMPERATURES WILL MAKE IT HARDER TO
START AND SPREAD GRASS FIRES. REGARDLESS...FIRE WEATHER DANGER
WILL REMAIN VERY HIGH...AND OUTDOOR BURNING IS NOT RECOMMENDED.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  35  53  27  59  34 /  10   0   0   0   0
WACO, TX              37  57  23  61  32 /  20   0   0   0   5
PARIS, TX             37  51  26  57  30 /  30   0   0   0   5
DENTON, TX            32  51  21  60  31 /  10   0   0   0   0
MCKINNEY, TX          35  52  22  58  30 /  20   0   0   0   0
DALLAS, TX            36  52  28  59  36 /  20   0   0   0   0
TERRELL, TX           38  51  28  57  32 /  30   0   0   0   0
CORSICANA, TX         40  53  25  59  33 /  30   0   0   0   0
TEMPLE, TX            38  56  25  60  32 /  20   0   0   0   5
MINERAL WELLS, TX     31  54  24  62  28 /   5   0   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 AM CST THURSDAY FOR TXZ091>093-100>104-
115>120-129>133-141.

WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY FOR
TXZ094-095-105>107-121>123-134-135-142>148-156>162-174-175.

&&
Hazardous weather outlook, Dec 19, 6:57 PM CST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
657 PM CST WED DEC 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
657 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THUNDERSTORMS ARE POSSIBLE TONIGHT EAST OF A LINE FROM GAINESVILLE TO
DALLAS TO LAMPASAS. A FEW STORMS COULD BECOME STRONG TO SEVERE...
WITH DAMAGING WINDS BEING THE MAIN THREAT.

THIS EVENING A STRONG COLD FRONT WILL MOVE SOUTHEAST THROUGH
NORTH TEXAS. WINDS BEHIND THIS FRONT WILL SHIFT TO THE NORTHWEST
AND INCREASE IN SPEED TO 30 MPH WITH GUSTS TO 40 TO 45 MPH THROUGH
THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
FIRE WEATHER DANGER IS EXPECTED TO BE HIGH FOR MUCH OF THE AREA
THURSDAY AND FRIDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE ON MONDAY FOR LOCATIONS ALONG
AND SOUTHEAST OF A BONHAM TO TERRELL TO GOLDTHWAITE LINE.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT MAINLY EAST OF
THE I 35/35 EAST CORRIDOR.

In the hours before

Special weather statement, Dec 19, 7:56 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CST WED DEC 19 2012

TXZ093-200230-
GRAYSON TX-
756 PM CST WED DEC 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  GRAYSON COUNTY

AT 756 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF WHITESBORO...MOVING NORTHEAST AT
50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...COLLINSVILLE...
DENISON...DORCHESTER...GUNTER...HOWE...KNOLLWOOD...POTTSBORO...
SHERMAN...TOM BEAN...VAN ALSTYNE...WHITESBORO...WHITEWRIGHT...WILLIS
AND EISENHOWER STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3395 9690 3387 9689 3385 9686 3388 9683
      3387 9679 3383 9676 3383 9671 3391 9665
      3389 9658 3384 9662 3382 9652 3378 9650
      3378 9641 3373 9638 3340 9639 3342 9694
      3395 9694
TIME...MOT...LOC 0156Z 229DEG 50KT 3370 9670
Special weather statement, Dec 19, 8:12 PM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CST WED DEC 19 2012

TXZ118-131>133-200245-
HOOD TX-JOHNSON TX-SOMERVELL TX-TARRANT TX-
812 PM CST WED DEC 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HOOD COUNTY
  JOHNSON COUNTY
  SOMERVELL COUNTY
  SOUTHERN TARRANT COUNTY

AT 813 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTH OF GRANBURY...MOVING NORTHEAST AT
55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...BURLESON...
CLEBURNE...CROWLEY...EVERMAN...GLEN ROSE...GODLEY...GRANBURY...
GRANDVIEW...JOSHUA...KEENE...KENNEDALE...OAK TRAIL SHORES...RENDON...
CLEBURNE STATE PARK AND DINOSAUR VALLEY STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3254 9783 3256 9776 3255 9756 3263 9754
      3267 9713 3228 9709 3216 9756 3220 9759
      3221 9763 3209 9787 3223 9794
TIME...MOT...LOC 0213Z 243DEG 49KT 3221 9775

CAVANAUGH
Special weather statement, Dec 19, 8:33 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 PM CST WED DEC 19 2012

TXZ103-104-200300-
DENTON TX-COLLIN TX-
833 PM CST WED DEC 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN COLLIN COUNTY
  SOUTHEASTERN DENTON COUNTY

AT 833 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF LEWISVILLE...MOVING
NORTHEAST AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW...FRISCO...
HACKBERRY...HEBRON...LEWISVILLE...LITTLE ELM...LOWRY CROSSING...
LUCAS...MCKINNEY...MURPHY...PARKER...PLANO...PROSPER...THE COLONY...
WYLIE AND LAKE LEWISVILLE.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3331 9654 3298 9648 3298 9709 3331 9684
TIME...MOT...LOC 0233Z 247DEG 40KT 3302 9699

CAVANAUGH
Local storm report, Dec 19, 9:11 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 PM CST WED DEC 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     TSTM WND GST     DALLAS                  32.77N  96.78W
12/19/2012  M66 MPH          DALLAS             TX   ASOS

            57 KNOT WIND GUST AT DALLAS LOVE FIELD
Special weather statement, Dec 19, 9:54 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 PM CST WED DEC 19 2012

TXZ159-200430-
MCLENNAN TX-
954 PM CST WED DEC 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN MCLENNAN COUNTY

AT 954 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER WACO...MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
BRUCEVILLE-EDDY...HALLSBURG...HEWITT...LACY-LAKEVIEW...LORENA...
MART...NORTHCREST...RIESEL...ROBINSON...WACO AND WOODWAY.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3158 9721 3179 9702 3180 9699 3155 9681
      3152 9681 3124 9735
TIME...MOT...LOC 0354Z 244DEG 30KT 3158 9714

CAVANAUGH
Local storm report, Dec 19, 10:01 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 PM CST WED DEC 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HAIL             KAUFMAN                 32.58N  96.32W
12/19/2012  E1.00 INCH       KAUFMAN            TX   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL IN KAUFMAN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 7:14 PM CSTSpecial Weather StatementFWDCooke, Grayson31 min
Dec 19, 7:56 PM CSTSpecial Weather StatementFWDGrayson34 min
Dec 19, 8:12 PM CSTSpecial Weather StatementFWDHood, Johnson, Somervell33 min
Dec 19, 8:30 PM CSTSevere Thunderstorm WarningFWDJohnson, Tarrant30 min
Dec 19, 8:33 PM CSTSpecial Weather StatementFWDCollin27 min
Dec 19, 9:00 PM CSTSevere Thunderstorm WarningFWDDallas30 min
Dec 19, 9:12 PM CSTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall63 min
Dec 19, 9:22 PM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman53 min
Dec 19, 9:49 PM CSTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar56 min
Dec 19, 9:54 PM CSTSpecial Weather StatementFWDMcLennan36 min
Dec 19, 10:06 PM CSTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt54 min
Dec 19, 10:52 PM CSTSpecial Weather StatementFWDFreestone23 min
Dec 19, 11:05 PM CSTSevere Thunderstorm WarningFWDHenderson40 min
Dec 19, 11:12 PM CSTSevere Thunderstorm WarningFWDAnderson, Freestone63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.